Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have bumps on face, told cause dandruff. Have dandruff, sensitive dry skin

good morning sir.actually i have small bumps on my face from 2 years.and doctor says it's because of dandruff and i have a little bit dandruff ....i know it's not because o fthis .doctor recommended dermadew andacnovate using now but bumps are increasing.i have sensitive skin.and dry also.don't know what to do...i am frustrated now
Asked On : Fri, 12 Apr 2013
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
According to your history, looks like you have seborrheic eczema.. ie dandruff over scalp associated with seborrheic lesiong over face...
Seborrhoeic dermatitis (also known as "seborrheic eczema" )is an inflammatory skin disorder affecting the scalp, face, and torso. Typically, seborrheic dermatitis presents with scaly, flaky, itchy, and red skin. It particularly affects the sebaceous-gland-rich areas of skin. In adolescents and adults, seborrhoeic dermatitis usually presents as scalp scaling similar to dandruff or as mild to marked erythema of the nasolabial fold.Dermatologists recommend topical treatments such as shampoos, cleansers or creams/lotions that contain antifungal, anti-inflammatory, sebo-suppressive or keratolytic ingredients:One combination approach combines a dandruff shampoo, antifungal agent and topical steroid
The second possibility is that you have dandruff over scalp along with acne vulgaris lesions over face as both of these problems commonly occur together in patients who have oily skin...For this, you will need anti acne agents
Acnovate contains adapalene 0.1 %, clindamycin 1 %..both of these are anti acne agents,,,so if inspite of using these, the lesions are increasing, i would recommend you to see a dermatologist and get your skin assessed

Hope it helps
Dr Geetika Paul

Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Johny Chacko's  Response
Welcome to Healthcare Magic
Dandruff is caused by a fungus. The same can cause small acne like bumps but the common site for that is back an shoulders. It can be confirmed by a small test called gram stain which will show yeast cells.
Some how i feel you might be having typical acne or pimples. Both dandruff and acne are usually seen in the oily skin types. Avoid using creams on your face. You didn't mention whether you are using dermadew acne soap or dermadew aloe cream or dermadew caloe. Dermadew acne soap is alright. Better to avoid the rest. If you want to use a moisturizer use acnemoist which is better for acne prone skin. Acnovate is a good medicine which will work for both acne and dandruff induced pimple( Pityrosporum folliculitis). Apply at night, a pea size amount over the entire forehead and cheeks. You can use a face wash with salicylic acid 1-2%. Do not apply oil over scalp or face. Anti dandruff shampoo thrice a week will help.
Hope this helped
Take care
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor